×

Found 64 Documents (Results 1–64)

Asymptotic normality of the correlogram estimator of the covariance function of a random noise in the nonlinear regression model. (English. Ukrainian original) Zbl 1346.60018

Theory Probab. Math. Stat. 91, 61-70 (2015); translation from Teor. Jmovirn. Mat. Stat. 91, 55-63 (2014).
PDFBibTeX XMLCite
Full Text: DOI

On the number of independent basic random variables for the approximate solution of random equations. (English) Zbl 1156.60303

Tammer, Christiane (ed.) et al., Festschrift in celebration of Prof. Dr. Wilfried Grecksch’s 60th birthday. Aachen: Shaker Verlag (ISBN 978-3-8322-7500-6/pbk). Berichte aus der Mathematik, 195-211 (2008).
MSC:  60E05 60H35 60G12
PDFBibTeX XMLCite

Unconditional convergence of weakly sub-Gaussian series in Banach spaces. (English. Russian original) Zbl 1132.60005

Theory Probab. Appl. 51, No. 2, 305-324 (2007); translation from Teor. Veroyatn. Primen. 51, No. 2, 295-318 (2006).
MSC:  60B10 60B11 28C20
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic properties of the norm of extremum values of normal random elements in the space \(C[0,1]\). (English. Ukrainian original) Zbl 0941.60014

Ukr. Math. J. 50, No. 9, 1405-1415 (1998); translation from Ukr. Mat. Zh. 50, No. 9, 1227-1235 (1998).
MSC:  60B12 60F15 60G70
PDFBibTeX XMLCite
Full Text: DOI

Regular Gaussian random operators and the Stroock-Varadhan theorem for symmetric stochastic Fredholm-type equations. (English. Russian original) Zbl 0927.60068

Theory Probab. Appl. 42, No. 2, 244-253 (1997); translation from Teor. Veroyatn. Primen. 42, No. 2, 262-273 (1997).
MSC:  60H25 60H20
PDFBibTeX XMLCite
Full Text: DOI

Weak convergence of extreme values of independent Gaussian random elements in the spaces \(\ell_p, 1\leq p <\infty\). (English. Ukrainian original) Zbl 0941.60013

Theory Probab. Math. Stat. 54, 115-120 (1997); translation from Teor. Jmovirn. Mat. Stat. 54, 109-115 (1996).
MSC:  60B12 60F05
PDFBibTeX XMLCite

On Gaussian measure on balls in \(H\). (English) Zbl 0888.60008

Shiryaev, A. N. (ed.) et al., Frontiers in pure and applied probability II. Proceedings of the fourth Russian-Finnish symposium on probability theory and mathematical statistics. Moscow (Russia), October 3-8, 1993. Moskva: TVP. Front. Pure Appl. Probab. 8, 195-206 (1996).
MSC:  60B05 60G15
PDFBibTeX XMLCite

On probabilities of large deviations for \(UH\)-statistics. (English. Russian original) Zbl 0869.60023

Lith. Math. J. 35, No. 2, 112-120 (1995); translation from Liet. Mat. Rink. 35, No. 2, 141-151 (1995).
MSC:  60F10
PDFBibTeX XMLCite
Full Text: DOI

Nonlinear structural systems under random conditions. Proceedings of the European mechanics colloquium, Euromech 250, Como, Italy, June 19–23, 1989. Reprinted from the special issue of the journal Structural Safety 8, Nos. 1-4. (English) Zbl 0703.73048

Amsterdam etc.: Elsevier. 386 p. $ 143.50; Dfl. 280.00 (1990).
Reviewer: J.Murzewski
PDFBibTeX XMLCite

A. V. Skorokhod’s works related to investigations of probability distributions in infinitely dimensional spaces. (English. Russian original) Zbl 0717.60011

Ukr. Math. J. 42, No. 9, 1040-1043 (1990); translation from Ukr. Mat. Zh. 42, No. 9, 1170-1174 (1990).
Reviewer: M.I.Yadrenko
PDFBibTeX XMLCite
Full Text: DOI

Stochastic structural dynamics. Progress in theory and applications. Contributions in honor of the sixty-fifth birthday of Yu-Kweng Michael Lin on October 30, 1988. (English) Zbl 0731.73046

London etc.: Elsevier Applied Science. xx, 375 p. £65.00; $ 117.00 (1988).
PDFBibTeX XMLCite

Filter Results by …

Database

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software